MathSciNet Relay Station
MathSciNet bibliographic data
MR1477759 (99a:58129) 58F20 (55M20)
Le Calvez, Patrice; Yoccoz, Jean-Christophe Un théorème d'indice pour les homéomorphismes du plan au voisinage d'un point fixe. (French) [An index theorem for homeomorphisms of the plane near a fixed point] Ann. of Math. (2) 146 (1997), no. 2, 241–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement